# SDR SWAA2022040689156

- Difficulty date: March 29, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 57,067 hours, 33,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT LAV DUMP VALVE PAN EXTERIOR DOOR FRAME. / [01] CORRECTED POTENTIAL CORROSION LEVEL ();[02] REPAIR ACCOMPLISHED ON EA-153-0095-W1P1.;[03] REPAIR WAS COMPLETED IAW EA 22-153-00959-WIP1;[04] REPAIR WAS COMPLETED IAW EA 22-153-00959-WIP1;[05] REPAIR WAS COMPLETED IAW EA 22-153-00959-WIP1;[06] C/W
